# SDR SWAA2023080973920

- Difficulty date: July 1, 2023
- Submitted: August 9, 2023
- Operation: Air carrier
- Aircraft: N965WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36677
- Aircraft time: 38,362 hours, 23,630 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT CORNER SCUFF PLATE CRACKED<[01] WELDED CRACK ON FCB; AFT CORNER SCUFF PLATE USING ER4043 ALUMINUM FILLER ROD LOT NUMBER 1131216 PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(2) AND (4). REPAIR AREA STILL REQUIRES A DYE PENETRANT INSPECTION. EQUIPMENT USED: WELDING MACHINE E10583; CALIBRATION DUE DATE 01/2024;[02] VERIFIED CORRECTIVE ACTION 1;[03] PT INSPECTED AREA IAW SOPM 20-20-02.  NO CRACKS NOTED.  EQUIP USED:  -RADIOMETER ID: ATS2561-1; 2; 3 CAL DUE: 08/23;[04] SANDED REPAIR WELD AREA PER SRM 53-30-15-2R-1 PARAGRAPH 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4;[06] APPLIED CHEMICAL CONVERSION COATING; PRIMER AND PARTING AGENT. IAW SOPM 20-43-03; SOPM 20-41-02; SOPM 20-50-19;[07] INSTALLATION WILL BE COMPLETED ON TTG8Q002LUPG;[08] VERIFIED CORRECTIVE ACTIONS 6; 7 AND MEASUREMENT TABLE
